# SDR HYIA20241003001

- Difficulty date: September 25, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N566CA
- Make and model: Tecnam P2012
- Aircraft serial: 009US
- Aircraft time: 3,006 hours, 3,170 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Faulted
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED AN UNCONTROLLED ROLL TO THE RIGHT IN CRUISE WITH THE AUTOPILOT ENGAGED. TROUBLESHOOTING IN PROGRESS.
